Neighborhoods and partial sums of certain meromorphically multivalent functions

Authors

  • Jin-Lin Liu

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.63

Abstract

By making use of the familiar concept of neighborhoods of analytic functions, the author proves an inclusion relations associated with the $ (n, \delta)- $neighborhoods of a subclass $ Q_k[p, \alpha; A, B] $ which was introduced by Srivastava, Hossen and Aouf. The partial sums of the functions in $ Q_k[p, \alpha; A, B] $ are also considered.

Author Biography

Jin-Lin Liu

Department of Mathematics, Yangzhou University, Yangzhou 225002, Jiangsu, People's Republic of China.

Downloads

Published

2007-12-31

How to Cite

Jin-Lin Liu. (2007). Neighborhoods and partial sums of certain meromorphically multivalent functions. Tamkang Journal of Mathematics, 38(4), 301-306. https://doi.org/10.5556/j.tkjm.38.2007.63

Issue

Section

Papers